# SDR YENA200609

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 13,006 hours, 4,536 cycles
- Engine: Iae V2527A5
- Engine time: 13,006 hours, 4,536 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STALL DURING CLIMB THRU 4000 FT/250K.  LOUD BANG-ROLLBACK.  ENG RECOVERED NORMALLY.  CONFIRMED NR 1 ENGINE STALL CAUSED BY WAKE TURBULANCE.  NO EGT EXCEEDENCES NOTED.  PERFORMED TSM TASK 71-00-10-710-019A, 71-00-00-810-808.  ACCOMPLISHED BOROSCOPE, FUNCTIONAL CHECK OF ALL BLEEDS AND BLEED SOLENOIDS, INSP AND LUBE OF VSV MECHANISM, EEC BURNER PT TUBE FOR CONTAMINATION, IPCV CHECK INSP ALL CHECKED OK, PERFORMED HIGH POWER ASSURANCE TEST PER AMM 71-00-00-710-013-A.  ALL CHECK OK.
